Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    951. S. Maghsoudi and R. Nasr-Isfahani (Joint with M. J. Mehdipour),
    Compact right multipliers on Banach algebra related to locally compact semigroups,
    Semigroup Forum 83(2011), 205-213  [abstract]   
     
    952. D. A. Mojdeh (Joint with N. Jafari Rad and S. H. Jafari),
    On domination in zero-divisor graphs,
    Canad. Math. Bull. (2011), DOI: 10.4153/CMB-2011-156-1  [abstract]   
     
    953. S. Azam (Joint with H. Yamane and M. Yousofzadeh),
    Exposition on affine and elliptic root systems and elliptic Lie algebras,
    The Proceedings of New developments in group representation theory and noncommutative harmonic analysis



    (2011) 
    [abstract]   
     
    954. S. Azam (Joint with V. Shahsanaei),
    Extended affine Weyle group: Presentation by conjugation via integral collection,
    Comm. Algebra 39(2011), 730-749  [abstract]   
     
    955. M. R. Razvan (Joint with S. Yasaman),
    Global analysis of a model of differential susceptibility induced by genetics,
    Nonlinear Anal. 12(2011), 2183-2197  [abstract]   
     
    956. K. Sharifi,
    The product of operators with closed range in Hilbert C*-modules,
    Linear Algebra Appl. (to appear) [abstract]   
     
    957. Kh. Hessami Pilehrood and T. Hessami Pilehrood,
    Rational approximations for values of Bell polynomials at points involving Euler s constant and zeta values,
    Austral. Math. Soc. (to appear) [abstract]   
     
    958. T. Hessami Pilehrood and Kh. Hessami Pilehrood,
    Rational approximations for values of the digamma function and a denominators conjecture,
    Math. Notes (to appear) [abstract]   
     
    959. Kh. Hessami Pilehrood and T. Hessami Pilehrood,
    A q-analogue of the bailey-Borwein-Bradley identity,
    Journal of Symbolic Computation 46(2011), 699-711  [abstract]   
     
    960. M. Masjed-Jamei (Joint with W. Koepf),
    Two classes of special functions using Fourier transforms of generalized ultraspherical and generalized Hermite polynomials,
    Proc. Amer. Math. Soc. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.